# SDR HEEA072357

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,037 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 1437
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE.  NO NOISE BAND DURING TEST. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE.  ADJUSTED STC AND GAIN VOLTAGE.    BENCH CHECK GOOD.
